# SDR SWAA961073

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Nr 2 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ABQ DUE TO TOTAL FUEL QUANTITY FLUCTUATING, +/- 2,000 LBS.  INSPECTED FOR LEAKS AND CHECKED FUEL QUANITITY, DEFERRED NR 2 FUEL TANK INDICATION AND CONTINUED PER MEL 28-6.
